# SDR MALA976312

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAIL PIPE HOT INDICATION ON CLIMBOUT.  RETURNED TO SBN.  MAINTENANCE PERFORMED GROUND RUNS WITH CREW, COULD NOT DUPLICATE.
